Thumbnail
Access Restriction
Open

Author Sinha, B. K. ♦ Shah, K. R. ♦ Mandal, N. K.
Source ISI Kolkata
Content type Text
File Format PDF
Language English
Subject Domain (in DDC) Natural sciences & mathematics ♦ Mathematics
Subject Keyword Okeamoto lemma ♦ Weighted coverage probabilities ♦ Completely randomised designs ♦ Block designs ♦ Complete classes designs
Education Level UG and PG
Learning Resource Type Article
Journal Metrika
Volume Number 52
Page Count 16
Starting Page 147
Ending Page 162